# SDR AALA20180512005

- Difficulty date: May 12, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 25,526 hours, 10,011 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK IN THE LOWER SKIN OF THE LEFT HORIZONTAL STABILIZER AT STA 101.90, ABOUT 12 INCHES TO 15 INCHES FROM THE AFT SPAR. REPAIRED SKIN PER SRM 55-10-01-2R-11.
